On solutions of some special third-order partial differential equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 841-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a18,
author = {T. A. Litvinova},
title = {On solutions of some special third-order partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {841--842},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a18/}
}
T. A. Litvinova. On solutions of some special third-order partial differential equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 841-842. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a18/